Journal for Semitics

The Journal for Semitics is published by the Southern African Society for Near Eastern Studies (SASNES). The journal is published twice annually. Journal for Semitics is accredited by the Department of Higher Education and Training.

Vol 27, No 2 (2018)

Open Access Open Access  Restricted Access Subscription Access

Table of Contents

Articles

Jane Marston
PDF
34 pages
Annette Evans
PDF
16 pages
Ilan Peled
PDF
22 pages
Susandra Jacoba van Wyk
PDF
27 pages
Pieter van der Zwan
PDF
18 pages
Jean-Marie Dederen, Jennifer Mokakabye
PDF
24 pages
David Tuesday Adamo
PDF
23 pages
Alice Deken
PDF
17 pages
Scott Ellington
PDF
11 pages
Kivatsi Jonathan Kavusa
PDF
21 pages
Matthew Michael
PDF
22 pages
Vassilios Christides
PDF
17 pages

Book Review

Christoph Wilhelm Stenschke
PDF
2 pages

Errata

 
PDF
1 page
 
PDF
1 page